Alert archive / Louisiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 300, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at May 30, 2012, 7:06 PM CDT for Concordia Parish, Louisiana; Adams County, Mississippi. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2012, 7:06 PM CDT (00:06 UTC)
- Expired
- May 30, 2012, 8:00 PM CDT
- In force
- 54 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Concordia Parish, LA, Adams County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 7:38 PM CDT | TSTM WND GST 41 | Natchez, MS | RECORDED 41 MPH WIND GUST AT THE EOC |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 0.1 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 892 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1643 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
499
WUUS54 KJAN 310006
SVRJAN
LAC029-MSC001-310100-
/O.NEW.KJAN.SV.W.0300.120531T0006Z-120531T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
706 PM CDT WED MAY 30 2012
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CONCORDIA PARISH IN NORTHEAST LOUISIANA...
THIS INCLUDES THE CITIES OF...VIDALIA...FERRIDAY...
ADAMS COUNTY IN SOUTHWEST MISSISSIPPI...
THIS INCLUDES THE CITY OF NATCHEZ...
* UNTIL 800 PM CDT
* AT 706 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
FROGMORE MOVING SOUTHEAST AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
VIDALIA BY 715 PM CDT...
STANTON BY 720 PM CDT...
NATCHEZ BY 725 PM CDT...
DEER PARK BY 735 PM CDT...
CRANFIELD BY 740 PM CDT...
SIBLEY BY 755 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3126 9165 3126 9156 3130 9151 3127 9158
3160 9172 3175 9142 3172 9139 3175 9137
3175 9132 3165 9127 3163 9116 3135 9116
3137 9124 3131 9147 3128 9149 3123 9149
3122 9153 3124 9156 3119 9159
TIME...MOT...LOC 0006Z 335DEG 14KT 3154 9161
$$
OLBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:20 PM CDT, 3 hours 46 minutes earlier.
Area forecast discussion, May 30, 3:20 PM CDT, 3 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 320 PM CDT WED MAY 30 2012 ...SEVERE STORMS POSSIBLE THIS AFTERNOON WITH AN ADDITIONAL RISK LATER ON THURSDAY INTO THURSDAY NIGHT... .SHORT TERM...THE PRIMARY CONCERNS WILL BE THE POTENTIAL FOR SEVERE WEATHER THROUGH EARLY THIS EVENING...THEN ANOTHER ROUND OF SEVERE WEATHER WITH THE SLOW FRONTAL PASSAGE FOR THURSDAY INTO THURSDAY NIGHT. THIS FOLLOWED BY TEMPS AND POPS. .LATEST SATELLITE IMAGERY SHOWED THAT THE COMBINATION OF AN OLD OUTFLOW BOUNDARY AND MCV COMBINED OVER NW MS WITH A SHORT WAVE HELP TO TRIGGER SCATTERED STRONG TO SEVERE STORMS IN THE NORTHWEST DELTA REGION FOR THIS AFTERNOON. ALSO A WEAK SURFACE BOUNDARY WAS NOTED ACROSS THE NORTHWEST DELTA REGION. FOR TONIGHT...THE STORMS SHOULD WEAKEN BY SUNSET...BUT THERE WILL STILL BE SOME SMALL CHANCES OF CONVECTION OVERNIGHT AS WEAK SHORT WAVES CROSS THE REGION. IT WILL BE A HUMID NIGHT WITH LOWS FROM THE MIDDLE 60S TO AROUND 70. FOR THURSDAY AND THURSDAY NIGHT...MODELS CONTINUE TO BE IN AGREEMENT OF THE SEVERE PARAMETERS WHICH STILL LOOK PRETTY GOOD FOR EVOLUTION OF STORMS WITH THE STRONG LATE SEASON FRONT AND POTENT UPPER SYSTEM. CONDITIONS WILL EXIST FOR MORE STORMS DUE TO INCREASING MOISTURE AND STRONG LIFT. INCREASING WIND FIELDS WILL ALSO ADD TO THE SEVERE WEATHER POSSIBILITIES. AT THIS POINT...THURSDAY AFTERNOON AND EVENING SEEM TO BE THE MAIN TIME FOR THE MOST ROBUST STORMS AND GREATEST COVERAGE OF STORMS. DAMAGING WINDS AND HAIL WILL BE THE PRIMARY RISK. HOWEVER...WIND SHEAR WILL INCREASE THU NGT AND THERE COULD BE A PERIOD WHERE A TORNADO OR TWO MAY BE POSSIBLE. THE HIRES MODELS SHOWS SOME DECENT CONVECTION THROUGH THE PERIOD WITH LOCALLY HEAVY RAINFALL POSSIBLE...ESP OVER AREAS THAT STORMS REPEATEDLY CROSS OVER. THE COLD FRONT WILL SWEEP THROUGH THE REGION BY EARLY FRIDAY. HIGHS FOR THURSDAY WILL BE 87 TO 91 WITH LOWS FROM 60 TO 67. FOR FRIDAY AND FRIDAY NIGHT...ISOLATED SHOWERS WILL END IN THE SOUTH BEFORE MOVING OUT BY FRIDAY AFTERNOON. COOLER HIGH PRESSURE WILL BUILD ACROSS THE REGION FROM THE NORTHWEST. HIGHS WILL BE FROM THE MIDDLE 70S NORTH TO THE MIDDLE 80S SOUTH...WHICH WILL RUN UP TO TEN DEGREES BELOW NORMAL. LOWS FOR FRIDAY NIGHT WILL BE FROM THE LOWER 50S TO AROUND 60...WHICH WILL BE UP TO AROUND 10 TO 15 DEGREES BELOW NORMAL...BUT NOT APPROACHING ANY RECORD LOWS. AS FOR AS TEMPS AND POPS ARE CONCERN WENT CLOSE TO A BLEND OF MAV AND GMOS GUIDANCE./17/ ./PREVIOUS DISCUSSION...LONG TERM... (SATURDAY THROUGH WEDNESDAY) THE LONG TERM PORTION OF THE FORECAST WILL FEATURE A BRIEF BREAK FROM ABOVE NORMAL TEMPS SATURDAY...FOLLOWED BY MODERATING CONDITIONS FOR THE LATE WEEKEND INTO EARLY NEXT WEEK. LATEST GUIDANCE HAS SPED UP THE TIMING OF THE COLD FRONT...WITH THE BOUNDARY PUSHING EAST OF THE CWA BY DAYBREAK FRIDAY AND LINGERING SHOWER ACTIVITY MOVING OUT OF THE AREA BEFORE NOON. THE ASSOCIATED UPPER TROUGH WILL SHIFT EASTWARD AND SET UP SHOP OVER THE ATLANTIC SEABOARD OVER THE WEEKEND AND INTO NEXT WEEK...WITH UPPER RIDGING BUILDING OVER THE GREAT PLAINS. THIS WILL PLACE THE AREA IN NORTHWEST FLOW ALOFT. UNFORTUNATELY...OR FORTUNATELY DEPENDING UPON ONES PERSPECTIVE...THE SURFACE HIGH PRESSURE AXIS WILL HAVE ALREADY SHIFTED EAST THE REGION BY LATE SATURDAY. THUS THE RESPITE FROM SUMMERLIKE TEMPERATURES WILL BE RATHER BRIEF AS RETURN FLOW COMMENCES LATE SATURDAY/SUNDAY. THE HIGH CENTER WILL REMAIN SITUATED OVER THE EASTERN GULF THROUGH NEXT WEEK...WITH PWATS RETURNING TO AROUND 1.5 INCHES AS EARLY AS SUNDAY. AS UPPER DISTURBANCES TRAVERSE THE REGION IN NORTHWESTERLY FLOW...ISOLATED CONVECTION WILL BE POSSIBLE ALONG THE PERIPHERY OF THE SURFACE RIDGE. 00Z GUIDANCE INDICATES ISOLATED RAIN CHANCES WILL INITIALLY BE CONFINED TO NORTHERN SECTIONS OF THE CWA...WITH BETTER CHANCES ACROSS THE REMAINDER OF THE AREA BY WEDNESDAY. MEANWHILE DAYTIME HIGH TEMPS IN THE LOW TO MID 90S WILL MAKE A RETURN. WITH RESPECT TO FORECAST DETAILS...TEMPERED MEX POPS AND TENDED TOWARD ECMWF FOR LATE THIS WEEKEND AND EARLY NEXT WEEK. GIVEN THE INFLUENCE OF NWLY FLOW ALOFT...MORE THAN ONE ROUND OF PRECIPITATION WILL BE POSSIBLE IN THIS TIME PERIOD...BUT NOT PARTICULARLY CONFIDENT IN GOING AS HIGH AS THE GFS IS FOR EACH PERIOD AS IT IS DIFFICULT TO PIN DOWN A FAVORED TIME FRAME THIS FAR OUT. OTHERWISE...NO SIGNIFICANT ADJUSTMENTS WERE MADE TO MEX TEMPS DURING THE PERIOD. /DL/ && .AVIATION...CONVECTION EXPECTED TO TAPER OFF BY EARLY THIS EVENING WITH SOME SMALL CHANCES OF ISOLATED CONVECTION OVERNIGHT. STORMS COULD BRING GUSTY WINDS AND HAIL ALONG WITH MVFR TO IFR VIS RESTRICTIONS. AFTER STORMS PASS(LIKELY AFTER 00-02Z)...VFR CONDITIONS EXPECTED TO PREVAIL FOR NEARLY ALL OF THE NIGHT PERIOD. ANOTHER ROUND OF SEVERE CONVECTION WITH IFR/MVFR CONDITIONS WILL BE POSSIBLE FOR THURSDAY INTO THURSDAY NIGHT WITH THE PASSAGE OF THE COLD FRONT./17/28/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 69 89 66 81 / 32 40 73 12 MERIDIAN 68 91 65 83 / 27 26 69 17 VICKSBURG 69 88 65 81 / 33 45 71 9 HATTIESBURG 71 91 67 87 / 21 24 49 27 NATCHEZ 71 86 64 80 / 23 36 65 15 GREENVILLE 70 88 61 77 / 43 61 68 6 GREENWOOD 68 88 61 77 / 40 57 73 8 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 17/28/CME/
Hazardous weather outlook, May 30, 2:26 PM CDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 226 PM CDT WED MAY 30 2012 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 311930- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 226 PM CDT WED MAY 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...NORTHEAST LOUISIANA AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT THROUGH THURSDAY NIGHT SEVERE STORMS WILL BE POSSIBLE TODAY AS A DISTURBANCE MOVING OUT OF SOUTHERN ARKANSAS COMBINES WITH A STALLED BOUNDARY. THE MAIN TIME FOR THIS SEVERE ACTIVITY WILL BE UNTIL 7 PM. THE MAIN RISK WILL BE FOR DAMAGING WIND GUSTS AND HAIL UP TO GOLF BALL SIZE. SEVERE STORMS WILL AGAIN BE POSSIBLE THURSDAY AFTERNOON INTO THURSDAY NIGHT AS A POTENT DISTURBANCE AND STRONG COLD FRONT MOVE THROUGH THE REGION. THE PRIMARY RISKS WILL BE DAMAGING WIND GUSTS AND QUARTER SIZED HAIL OR LARGER. ONE OR TWO TORNADOES CAN NOT BE RULED OUT FOR THURSDAY NIGHT AS WIND SHEAR INCREASES. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE...ESPECIALLY WHERE STORMS MOVE REPEATEDLY OVER THE SAME AREAS. .DAYS TWO THROUGH SEVEN..FRIDAY THROUGH TUESDAY NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED FOR THE PERIOD. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED LATER TODAY AND THURSDAY INTO THURSDAY NIGHT. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 17
In the hours before
Special weather statement, May 30, 5:29 PM CDT, 1 hour 37 minutes before
MSZ054-055-302300-
SIMPSON MS-COPIAH MS-
529 PM CDT WED MAY 30 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
529 PM CDT WED MAY 30 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 MPH WINDS WAS LOCATED 4 MILES NORTH OF ROCKPORT AT 528 PM
CDT...MOVING NORTHEAST AT 15 MPH.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN EAST CENTRAL COPIAH AND WESTERN SIMPSON COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3177 9023 3188 9031 3206 9004 3205 9000
3189 8987 3175 9013 3173 9019
TIME...MOT...LOC 2228Z 236DEG 14KT 3185 9016
19Local storm report, May 30, 5:33 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
533 PM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL FLOWOOD 32.32N 90.11W
05/30/2012 E0.50 INCH RANKIN MS PUBLIC
DIME SIZE HAIL REPORTED ON LAKELAND DRIVE NEAR PEARL
RIVER
&&
ECSpecial weather statement, May 30, 5:43 PM CDT, 1 hour 23 minutes before
MSZ046-052-302320-
LAUDERDALE MS-KEMPER MS-
543 PM CDT WED MAY 30 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
543 PM CDT WED MAY 30 2012
A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PENNY TO
NICKEL SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES
SOUTHWEST OF LAUDERDALE...AS WELL AS JUST NORTH OF INCREASE AT 542
PM CDT...MOVING NORTHEAST AT 5 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN SOUTHEASTERN KEMPER AND EASTERN LAUDERDALE COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3252 8839 3245 8839 3245 8840 3223 8842
3223 8863 3254 8871 3264 8840 3257 8838
3253 8839
TIME...MOT...LOC 2242Z 246DEG 5KT 3249 8857
JCLocal storm report, May 30, 5:57 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
557 PM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL LAUDERDALE 32.52N 88.51W
05/30/2012 E0.88 INCH LAUDERDALE MS BROADCAST MEDIA
REPORTED BY WTOK-TV
&&
ECLocal storm report, May 30, 6:17 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
617 PM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM TSTM WND DMG NEWTON 32.32N 89.16W
05/30/2012 NEWTON MS BROADCAST MEDIA
A FEW TREES DOWN ON CHURCH ROAD DUE TO OUTFLOW...REPORTED
BY WTOK-TV
&&
ECSpecial weather statement, May 30, 6:27 PM CDT, 39 minutes before
MSZ052-310005-
LAUDERDALE MS-
627 PM CDT WED MAY 30 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
627 PM CDT WED MAY 30 2012
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 MPH WINDS WAS LOCATED FROM 3 MILES SOUTHEAST OF
LAUDERDALE TO ALAMUCHA AT 626 PM CDT...MOVING EAST AT 10 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN EASTERN LAUDERDALE COUNTY SHOULD MONITOR THESE STORMS
CLOSELY.
LAT...LON 3245 8839 3224 8842 3224 8854 3258 8859
3258 8839
TIME...MOT...LOC 2326Z 271DEG 9KT 3250 8847 3233 8845
19The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 11:22 AM CDT | Severe Thunderstorm Warning | JAN | Franklin, Madison, Richland | 53 min |
| May 31, 1:16 PM CDT | Special Weather Statement | JAN | Catahoula, Concordia | 59 min |
| May 31, 1:40 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Concordia | 50 min |
| May 31, 2:08 PM CDT | Severe Thunderstorm Warning | JAN | Madison | 67 min |
| May 31, 2:13 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Franklin, Tensas | 62 min |
| May 31, 2:35 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Madison, Tensas | 55 min |
| May 31, 3:06 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Richland | 45 min |
| May 31, 4:02 PM CDT | Special Weather Statement | JAN | East Carroll | 43 min |
| May 30, 7:10 PM CDT | Special Weather Statement | JAN | Lawrence | 40 min |
| May 30, 7:11 PM CDT | Special Weather Statement | JAN | Jasper | 29 min |
| May 30, 8:08 PM CDT | Special Weather Statement | JAN | Franklin | 42 min |
| May 30, 8:11 PM CDT | Special Weather Statement | JAN | Adams | 39 min |
| May 31, 6:42 AM CDT | Special Weather Statement | JAN | Rankin | 28 min |
| May 31, 7:46 AM CDT | Flash Flood Warning | JAN | Hinds | 3 hr |
| May 31, 7:49 AM CDT | Special Weather Statement | JAN | Hinds | 46 min |
| May 31, 8:02 AM CDT | Flash Flood Warning | JAN | Kemper, Noxubee | 3 hr |
| May 31, 8:23 AM CDT | Special Weather Statement | JAN | Newton | 42 min |
| May 31, 9:42 AM CDT | Special Weather Statement | JAN | Newton | 43 min |
| May 31, 10:09 AM CDT | Special Weather Statement | JAN | Clarke, Lauderdale | 46 min |
| May 31, 12:16 PM CDT | Special Weather Statement | JAN | Bolivar | 44 min |
| May 31, 12:44 PM CDT | Special Weather Statement | JAN | Sharkey | 46 min |
| May 31, 1:07 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 53 min |
| May 31, 1:27 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore | 63 min |
| May 31, 1:29 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 50 min |
| May 31, 2:06 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Leflore | 39 min |
| May 31, 2:24 PM CDT | Severe Thunderstorm Warning | JAN | Grenada, Webster | 66 min |
| May 31, 2:33 PM CDT | Special Weather Statement | JAN | Franklin | 57 min |
| May 31, 2:34 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Montgomery | 56 min |
| May 31, 2:50 PM CDT | Special Weather Statement | JAN | Rankin | 30 min |
| May 31, 2:55 PM CDT | Special Weather Statement | JAN | Attala, Leake, Madison | 60 min |
| May 31, 2:58 PM CDT | Special Weather Statement | JAN | Copiah, Hinds, Jefferson Davis, Lawrence, Lincoln, Rankin and 1 more | 62 min |
| May 31, 3:09 PM CDT | Special Weather Statement | JAN | Lincoln | 41 min |
| May 31, 3:12 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Holmes, Leake, Madison, Scott | 63 min |
| May 31, 3:13 PM CDT | Special Weather Statement | JAN | Copiah | 42 min |
| May 31, 3:16 PM CDT | Special Weather Statement | JAN | Lawrence | 44 min |
| May 31, 3:23 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Leake, Madison, Rankin, Simpson | 67 min |
| May 31, 3:29 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Montgomery, Webster | 61 min |
| May 31, 3:35 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Marion | 55 min |
| May 31, 3:56 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Scott | 64 min |
| May 31, 4:09 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Smith | 66 min |
| May 31, 4:16 PM CDT | Severe Thunderstorm Warning | JAN | Lamar | 59 min |
| May 31, 4:19 PM CDT | Special Weather Statement | JAN | Yazoo | 61 min |
| May 31, 4:28 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Jones | 62 min |
| May 31, 4:30 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba, Newton, Winston | 60 min |
| May 31, 4:35 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Lauderdale | 55 min |
| May 31, 4:49 PM CDT | Flash Flood Warning | JAN | Scott | 116 min |
| May 31, 4:50 PM CDT | Special Weather Statement | JAN | Clay | 50 min |
| May 31, 4:57 PM CDT | Severe Thunderstorm Warning | JAN | Scott | 33 min |
| May 31, 5:01 PM CDT | Tornado Warning | JAN | Jasper, Newton | 34 min |
| May 31, 5:04 PM CDT | Tornado Warning | JAN | Newton | 34 min |
| May 31, 5:15 PM CDT | Special Weather Statement | JAN | Carroll, Holmes, Humphreys, Leflore | 60 min |
| May 31, 5:21 PM CDT | Special Weather Statement | JAN | Kemper, Noxubee | 59 min |
| May 31, 5:24 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jones, Lauderdale | 81 min |
| May 31, 5:38 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton | 23 min |
| May 31, 5:40 PM CDT | Special Weather Statement | JAN | Lowndes | 60 min |
| May 31, 5:53 PM CDT | Special Weather Statement | JAN | Carroll | 42 min |
| May 31, 6:40 PM CDT | Special Weather Statement | JAN | Choctaw | 60 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2012Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.